MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY

C.R. BARD INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY
Catalog Number 319216A
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during pre-test, when draining the water in the foley catheter, the sterile water did not drain even after waiting for a while.Medicon syringe was used.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction: d, h.Complete initial reporter facility name: (b)(6) hospital.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error.There is no allegation against a bd product but on a component in the tray.This report is being submitted as additional information.The complete initial reporter's facility name is (b)(6).The reported event was confirmed- other.Received (3) photo samples.The photo sample was returned and could not be evaluated for the reported failure.Visual evaluation of the returned sample noted one opened (without original packaging), used silicone foley with syringe.Visual inspection of the sample noted no physical defects present.Using the return syringe the catheter balloon was inflated with 10 ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and inflated properly.Balloon symmetry ok.Deflated balloon with returned syringe; did not deflate passively.Inflated and deflated the balloon with (in-house) syringe; deflated passively in under 5 min: 1 min 24 sec.This complaint is against the syringe.The labeling was found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions can be taken at this time.Corrections: d, e, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21832520
Report Number1018233-2025-02623
Device Sequence Number13104940
Product Code MJC
UDI-Device Identifier00801741040160
UDI-Public(01)00801741040160(11)241024(17)270428(10)MYJW1634
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number319216A
Device Lot NumberMYJW1634
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer10/14/2025
10/21/2025
Initial Report FDA Received Date04/14/2025
Supplement Report FDA Received Date10/16/2025
10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown